# SDR DALA2015102006269

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF FRAME BS 1322 BTW LONG 28R TO 28L AT AFT CARGO COMPARTMENT.  THE REPAIR WAS REPLACED IAW SRM 53-03D, FIG 2A, 51-30-2, 51-30-5, AND 51-10-3 PAR 21, 14 AND 38.
